MAUDE Adverse Event Report: Braemar Manufacturing, LLC BTP-1000L-2; Electrode - Adapter - Lead Wire

Braemar Manufacturing, LLC BTP-1000L-2; Electrode - Adapter - Lead Wire
Model Number 02-00139
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Codes Rash (2033); Skin Inflammation/ Irritation (4545)
Date of Event 09/12/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported on (b)(6) 2026 that the patient was experiencing skin irritation while wearing the electrode - adapter - lead wire with electrode - pad - foam - vermed a10091.The patient described experiencing general redness and red bumps where the patch was applied.The patient did seek medical attention and was prescribed a topical steroid.The patient took a break in service due to the skin irritation.The patient did follow the recommended skin preparation.The patient had a history of skin sensitivity and allergy to latex.No further information to provide.
 
Additional Manufacturer Narrative
It was reported that the patient experienced a skin irritation while wearing the electrode - adapter - lead wire with electrode - pad - foam - vermed a10091.The electrode was unable to be inspected because it was not returned.Allegation should be considered confirmed as there are images of the patient's skin irritation and/or evidence the patient sought medical care to treat the skin irritation.The associated skin irritation is likely related to the patient reacting to the electrode adhesive and/or hydrogel.The following factor(s) were identified as having contributed to the skin irritation: intrinsic factors - known medical/dermatologic conditions.Medical adhesive related skin injury (marsi) is likely related to a biocompatibility hazard manifesting at the electrode's interface with the patient's skin.Patient reactions, such as skin irritation, resulting from biocompatibility issues are considered and assessed.Additionally, instructions for use (ifu) and patient education guides (peg) provide patients with guidance should skin irritation develop.

Brand Name
BTP-1000L-2
Common Device Name
Electrode - Adapter - Lead Wire
Manufacturer (Section D)
Braemar Manufacturing, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer (Section G)
Braemar Manufacturing, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer Contact
beverly okoh
1285 corporate center drive
suite 150
eagan, MN 55121
MDR Report Key50882702
Report Number2133409-2026-00211
Device Sequence Number21288802
Product Code IKD
UDI-Device IdentifierB146PE20
UDI-Public+B146PE20/$$1027E649755/Q15
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K153473
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number02-00139
Device Catalogue Number02-00139
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Electrode - Pad - Foam - Vermed A10091.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age24 YR
Patient SexMale